Are These Signs -pg115187348918

3 Replies
emilyrose - July 2

I had unprotected s_x at various times thoughout the month but I don't think my partner ever came inside me. i experienced signs like feeling sick and even fainting. my period was due on around the 28th-the 1st, i used to take the pill and still had some left so took them from the 29th onwards till yesterday, the 2nd, would this have stopped my period or have i missed it?? Thank you

 

ashleyd - July 2

Taking the pill not on schedule will affect your period (which is why you're usually told to start at a certai day during your cycle (the day varies by doctor). Your partner does not have to ejaculate inside of your for you to become pregnant... small amounts of fluid come out of the p___s during intercourse that sometimes contain sperm. The only way to know for sure is to test. If the home test shows negative, but you're still having feelings that are odd, see your doctor. If you get a positive, stop taking the birth control and see your doctor. Good luck with everything.

 

Emma2 - July 2

Yes, this might very well be the cause of your period being delayed .Taking BCP irratically is never recommended because your hormones get all whacky. Keep in mind that pull -out method is bound to fail at some point. If you do not wish to get pregnant I suggest using a regular form of BCP and condoms.

 

Grandpa Viv - July 2

Taking a few pills after establishing a pregnancy accomplishes nothing other other than confusion. With exposure, nausea and dizzy you probably need to be thinking "hpt". Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion